# SDR FDEA201211164051

- Difficulty date: November 16, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N579FE
- Make and model: Doug MD-11F
- Aircraft serial: 48470
- Aircraft time: 65,254 hours, 13,965 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: NRC6762502
- Part serial: WAE106
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD FLAP VANE LOWER SURFACE FOUND DELAMINATED.  REMOVED AND REPLACED AS PER AMM 27-50-22-4   REVISION 74.1. ADJUSTMENT AND TEST CARRIED OUT PER AMM 27-50-00-5 REVISION 74.1   FOUND SATISFACTORY. REPAIR CLASSIFIED MINOR PER GMM 6-2-100 REVISION 115.
